Affordable Access

Publisher Website

A note on sum of powers of the Laplacian eigenvalues of bipartite graphs

Authors
Journal
Linear Algebra and its Applications
0024-3795
Publisher
Elsevier
Publication Date
Volume
430
Identifiers
DOI: 10.1016/j.laa.2008.12.030
Keywords
  • Bipartite Graph
  • Laplacian Matrix
  • Laplacian Eigenvalues

Abstract

Abstract For a graph G and a real number α ≠ 0 , the graph invariant s α ( G ) is the sum of the α th power of the non-zero Laplacian eigenvalues of G . In this note, we obtain some bounds of s α ( G ) for a connected bipartite graph G , which improve some known results of Zhou [B. Zhou, On sum of powers of the Laplacian eigenvalues of graphs, Linear Algebra Appl. 429 (2008) 2239-2246].

There are no comments yet on this publication. Be the first to share your thoughts.